# SDR SWAA2015110445717

- Difficulty date: September 14, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910084201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, BETWEEN LOWER & UPPER DOOR HINGES CUT-OUT WEB CRACKED.  R & R WEB IAW SRM.
